# SDR COMA9730004

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347CA
- Make and model: Saab SF340A
- Aircraft serial: 340A028
- System (JASC): 6120 · Propeller Controlling System
- Part: P3 Switch
- Part number: 1103P0620
- Condition: Inoperative
- Location: Lt/Rt Engine
- Part time: 13,367 hours
- Stage of operation: TO
- Nature of condition: P
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, AUTO COARSEN ARMED LIGHT DID NOT ILLUMINATE.  REPLACED LT/RT ENG P3 SWITCHES.  OPERATIONAL CHECK GOOD.  PART TOTAL CYCLES, 14,793.
